# SDR WX0A071959

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR R1 SLIDE DEPLOYED.  INSTALLED R1 DOOR SLIDE IAW AMM 25-62-00 JOB CARD R0902502 SB 304-25-26.
